Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Holomorphic Disks and the Chord Conjecture

Klaus Mohnke
Annals of Mathematics
Second Series, Vol. 154, No. 1 (Jul., 2001), pp. 219-222
Published by: Annals of Mathematics
DOI: 10.2307/3062116
Stable URL: http://www.jstor.org/stable/3062116
Page Count: 4
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Holomorphic Disks and the Chord Conjecture
Preview not available

Abstract

We prove (a weak version of) Arnold's Chord Conjecture in [2] using Gromov's "classical" idea in [9] to produce holomorphic disks with boundary on a Lagrangian submanifold.

Page Thumbnails

  • Thumbnail: Page 
[219]
    [219]
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222